Digoxin toxicity

Digoxin toxicityCreated OnApril 20, 2020Last Updated OnOctober 28, 2020byadmin You are here: Main ECG Digoxin toxicity < All Topics Table of Contents The classic digoxin toxic dysrhythmia combines: Supraventricular tachycardia (due to increased automaticity) Slow ventricular response (due to decreased AV conduction) Frequent PVCs (the most common abnormality), including ventricular bigeminy and trigeminy Sinus bradycardia Slow Atrial Fibrillation Any type of AV block (1st degree, 2nd degree & 3rd degree) Regularised AF = AF with complete heart block and a junctional or ventricular escape rhythm Digoxin can cause a multitude of dysrhythmias due to: Increased automaticity (increased intracellular calcium) Decreased AV conduction (increased vagal effects at the AV node) *We do not own this ECG, it’s for knowledge sharing purpose

Continue reading

Please Login/Register to read full article.